Qualitatively adequate numerical modelling of spatial SIRS-type disease propagation

Faragó, István and Horváth, Róbert: Qualitatively adequate numerical modelling of spatial SIRS-type disease propagation. (2016)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_010_qtde_2016_012_001-014.pdf

Download (1MB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2016
Volume: 10
Number: 12
ISSN: 1417-3875
Page Range: pp. 1-14
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: 14. p.
Date Deposited: 2017. Jun. 20. 14:37
Last Modified: 2020. Jul. 29. 12:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/47649

Actions (login required)

View Item View Item